Research papers of Matthew Young

A link to my papers on mathscinet is available here
My papers can also be found on Google Scholar.  Conveniently has arxiv and published papers.
My papers on the arxiv can be found here
I will collect some notes not suitable for publication but possibly of some interest here

42. Quantum unique ergodicity for Eisenstein series in the level aspect (with Jiakun Pan), 34 pages arxiv

41. The fourth moment of Dirichlet L-functions along a coset and the Weyl bound (with Ian Petrow), 54 pages arxiv, submitted

40. Dedekind sums arising from newform Eisenstein series (with Tristie Stucker and Amy Vennos), 9 pages arxiv, submitted

39. The Weyl bound for Dirichlet LL-functions of cube-free conductor (with Ian Petrow), 37 pages arxiv, submitted

31'. Equidistribution of Eisenstein series on geodesic segments, 38 pages arxiv, accepted for publication by Advances in Mathematics.

38. Explicit calculations with Eisenstein series, 36 pages, arxiv, J. Number Theory 199 (2019) 1-48.

37. Oscillatory integrals with uniformity in parameters (with Eren Mehmet Kiral and Ian Petrow), 12 pages, arxiv, accepted for publication by J. Theor. Nombres Bordeaux.

36. Kloosterman sums and Fourier coefficients of Eisenstein series (with Eren Mehmet Kiral), 15 pages,  arxiv, Ramanujan J. 49 (2019), no. 2, 391-409.

35. The fifth moment of modular L-functions (with Eren Mehmet Kiral), 65 pages, arxiv, submitted

34. A generalized cubic moment and the Petersson formula for newforms (with Ian Petrow), 53 pages, arxiv, Math. Ann. 373 (2019), no.1-2, 287-353.

33. Sign changes of the Eisenstein series on the critical line (with Junehyuk Jung), 19 pages, arxivInt. Math. Res. Not. 2019, no. 3, 641-672.

32. Zeros of certain combinations of Eisenstein series (with Sarah Reitzes and Polina Vulakh), 29 pages, arxiv, Mathematika 63 (2017), no.2, 666-695.

31. The L^2 restriction of the Eisenstein series to a geodesic segment, 39 pages, arxiv, subsumed by #31' = arxiv

30. Bilinear forms with GL_3 Kloosterman sums and the spectral large sieve, 29 pages, arxiv, Int. Math. Res. Not. 2016, no. 21, 6453–6492.

29. A note on the sup norm of Eisenstein series, 8 pages, arxiv, Quarterly Journal of Mathematics 69 (2018), no.4, 1151-1161.

28. The distribution of central values of elliptic curve L-functions (with Dustin Hinkel),  J. Number Theory 156 (2015), 15-20.

27. The number of solutions to Mordell's equations in constrained ranges,  arxiv, Mathematika 61 (2015), no. 3, 708-718. 

26. Weyl-type hybrid subconvexity bounds for twisted $L$-functions and Heegner points on shrinking sets, J. Eur. Math. Soc. 17 (2017), no.5 1545-1576, arxiv

25. Rankin-Selberg $L$--functions and the reduction of CM elliptic curves (with Sheng-Chi Liu and Riad Masri),  abstract final version  Res. Math. Sci. 2 (2015), Art. 22, 23 pp.

24. Zeros of the weight two Eisenstein series (with Rachael Wood), 12 pages, arxiv, J. Number Theory 143 (2014), 320-333.

23. The quantum unique ergodicity conjecture for thin sets, 53 pages, arxiv Adv. Math. 286 (2016), 958-1016.

22. The L^2 restriction norm of a Maass form on SL_{n+1}(Z) (with Xiaoqing Li and Sheng-Chi Liu), 30 pages, arxiv to appear in Math. Annalen

21. Subconvexity and equidistribution of Heegner points in the level aspect (with Sheng-Chi Liu and Riad Masri) arxiv 24 pages,  Compos. Math. 149 (2013), no. 7, 1150-1174.  List of corrections

20. The third moment of quadratic Dirichlet L-functions arxiv 27 pages,  Selecta Math. (N.S.) 19 (2013), no. 2, 509-543. List of corrections

19. Mass distribution of holomorphic cusp forms (with Valentin Blomer and Rizwan Khan) arxiv 21 pages,  Duke Math. J. 162 (2013), no. 14, 2609-2644.

18. Growth and nonvanishing of restricted Siegel modular forms arising as Saito-Kurokawa lifts (with Sheng-Chi Liu) arxiv 28 pages,  American Journal of Math 136 (2014), no. 4, 165-201.

17. Additive twists of Fourier coefficients of symmetric-square lifts (with Xiaoqing Li) arxiv J. Number Theory 132 (2012), no. 7, 1626-1640.

16. The prime geodesic theorem (with Soundararajan) arxiv  J. Reine Angew. Math. 676 (2013), 105-120. Corrections

15. The L^2 restriction norm of a GL_3 Maass form (with Xiaoqing Li) arxiv Compos. Math. 148 (2012), no. 3, 675-717.   Correction

14. A short proof of Levinson's theorem arxiv,  Arch. Math. (Basel) 95 (2010) no. 6, 539-548.

13. More than 41% of the zeros of the zeta function are on the critical line (with Hung Bui and Brian Conrey) arxiv, Acta Arith. 150 (2011), no.1,  35–64.

12. The second moment of quadratic twists of modular L-functions (with Soundararajan) on the arXiv, J. Eur. Math. Soc. 12 (2010), no. 5, 1097--1116.

11. The second moment of GL(3) \times GL(2) L-functions, integrated on the arXiv, Adv. Math. 226 (2011), no. 4, 3550–3578.

10. The second moment of GL(3) \times GL(2) L-functions at special points on the arXiv,  Math. Ann. 356 (2013), no. 3, 1005-1028.

9. The first moment of quadratic Dirichlet L-functions on the arXiv, Acta Arithmetica 138 (2009), no. 1, 73--99.

8. Mean values with cubic characters (with Stephan Baier) on the arXiv, J. Number Theory 130 (2010),  no. 4, 879--903.

7. The twisted fourth moment of the Riemann zeta function (with Chris Hughes) on the arXiv,  J. Reine Angew.  Math. 641 (2010), 203--236.

6. Moments of the critical values of families of elliptic curves, with applications on the arXiv, Canad. J. Math. 62 (2010), no.5,  1155–1181.

5. The reciprocity law for the twisted second moment of Dirichlet L-functions on the arXiv,  Forum Math. 23 (2011) no. 6, 1323–1337.

4. The fourth moment of Dirichlet L-functions on the arXiv,  Ann. of Math. (2) 173 (2011), no. 1, 1-50. 

1.'' Analytic number theory and ranks of elliptic curves (appeared in The Proceedings of Random Matrix Theory and Ranks of Elliptic Curves)

3. On the nonvanishing of elliptic curve L-functions at the central point on the arXiv, Proc. London Math. Soc. 93 (2006), no. 1, 1-42 

2. Lower order terms of the 1-level density of families of elliptic curves (Appeared in IMRN 2005, 10) on the arXiv

1.' Older and longer version of Low-lying zeros of families of elliptic curves (with full details of torsion families and CM families) dvi version postscript pdf

1. Low-lying zeros of families of elliptic curves J. Amer. Math. Soc. 19 (2006), no.1, 205--250 on the arXiv



home